# SDR DALA2022092106236

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737
- Aircraft serial: 30346
- Aircraft time: 70,358 hours, 28,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9132609) DURING INSPECTION FOUND LT AFT LWR OVERWING EMERG SIGN INOP. REPAIRED BROKEN WIRE IAW B737 SWPM 20-10-13. OPS CK IAW B737 AMM 33-51.
